# SDR AALA20151203001

- Difficulty date: November 24, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 65,004 hours, 7,702 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT RT SLIDING WINDOW STIFF TO OPERATE.  ADJUSTED SLIDING WINDOW IAW AMM 56-11-02.
